# SDR AALA201805184001

- Difficulty date: May 13, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 52,603 hours, 16,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: CHA5031
- Part serial: 51958
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER EXIT SIGN INOPERATIVE DURING A TEST.  REPLACED THE BATTERY CHARGER M731 IAW AMM 33-51-07.
